# SDR USAA970070

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 767
- Part time: 38,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND PITTING CORROSION 2 INCH BY 8 INCH UNDER ANT MOUNT HAT CHANNEL AT BS 767 PLUS 12 BBL 0.  INSTALLED EXTERIOR SKIN DOUBLER REPAIRED PER SRM 53-30-3.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 1.  (M)
